EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-3015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 97 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Initial surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices.(2404508) 200-02-38 - three peg patella 38mm.(2968149) 02-010-01-0230 - logic femoral ps cem left sz 3.(3702049) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.